# SDR ASMF201605004

- Difficulty date: March 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N782AM
- Make and model: Boeing 787-8
- Aircraft serial: 37165
- Aircraft time: 2,270 hours, 324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410046545
- Part serial: 70416A1
- Condition: Failed
- Location: R2 Door
- Part time: 2,270 hours, 324 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE MSG IN EICAS & STATUS OF THE OPENING THE EMER SYS OF THE 2R, 3R, 4L & 4R DOORS SENSORS.  PERFORMED FIM 52-11 TASK 801 PROCEDURE, DETECTING THE MSGS 52-10940, 52-10939, 52-10930, 52-10938 & 52-10936.  THE EPAS PRESS BOTTLE PRESS STATUS CHECK WAS PERFORMED IAW DMC B787A -52-11-21-00A-720A-A, CONFIRMING THE FAILURE, DOORS SENSORS WERE DEFERRED IAW MEL 52-11-01 CAT B.  APPROVED TO PERFORM A FERRY FLIGHT.  THE ACFT WAS SENT TO THE HANGAR & EPAS PRESS BOTTLES WERE REPLACED IAW AMM DMC B787-A-52-11-22-00A-520A-A & DMC B787-A-52-11-22-00A-720A-A.  THE EMER POWER ASSIST MODULES WERE REPLACED IAW AMM DMC B787-A-52-11-21-00A-720A-A & DMC B787-A-52-11-21-00A-520A-A, TESTED CORRECT.
